# SDR SWIA2021070959338

- Difficulty date: May 7, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N899SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15112
- Aircraft time: 28,886 hours, 22,195 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349-364 S27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CORROSION ON LH INTERCOSTAL STGR27 BETWEEN FS349.00 & FS364.00 (MARKED)     (C-CHECK RO 7/7/2021)    REPLACED LH INTERCOSTAL AT STRINGER 27 BETWEEN FS 349.00 AND FS 364.00 AS PER CRJ 900 SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01 AND DWG # SH670-32050 REV J. SEE CONTINUE CARD FOR DETAILS, M337 AND TASK CARD 51-900-1002-SKY COMPLIED WITH. PRESSURE CHECK GOOD.
